# SDR CALA2025030502593

- Difficulty date: March 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 64,337 hours, 27,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106WW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DOOR 20F NOT WORKING.  PLACED 20F WINDOW LIGHT INOP ON MEL 3302B.   RELAMPED NO HELP, NEEDS BALLAST REPLACEMENT, REPLACED EMERGENCY EXIT WINDOW LIGHT ASSEMBLY AT ROW 20F REF AMM 33-21-00-960-807. OPS CHECK GOOD.
